# SDR CA110610003

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Condition: Failed
- Location: Fuel Indicating
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL CHANNEL 1 & 2 FAIL CAUTION MESSAGE AFTER TAKEOFF.  PRECEDED BY FUEL CHANNEL 1 FAIL STATUS AND CROSS FLOW AUTO INHIBIT MESSAGE. REPLACED FUEL COMPUTER.
